# SDR SWAA2017041813192

- Difficulty date: April 2, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 37,704 hours, 17,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO GUSSET CRACKED AT BS 500D, STRINGER 19L.   R & R THE GUSSET IAW SRM & DWG.
